Interpolating sequences Hp with p < 1
V. Kabaila
V. Kapsukas Vilnius State University
Published 1963-04-07

How to Cite

Kabaila V. (1963) “Interpolating sequences Hp with p &lt; 1”, Lithuanian Mathematical Journal, 3(1), pp. 141-147. doi: 10.15388/LMJ.1963.19413.


The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. Кабайла. Интерполяционные последовательности для классов Нр в случае р < 1

V. Kabaila. Hp klasės interpoliacinės sekos p < 1 atveju

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.